UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Distribution of the Scaled Condition Number of Single-spiked Complex Wishart Matrices Journal article
IEEE Transactions on Information Theory, 2022,Volume: 68,Issue: 10,Page: 6716-6737
Authors:  Pasan Dissanayake;  Prathapasinghe Dharmawansa;  Yang Chen
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/07/04
Condition Number  Cumulative Distribution Function (C.d.f.)  Eigenvalues  Hypergeometric Function Of Two Matrix Arguments  Moment Generating Function (M.g.f.)  Orthogonal Polynomials  Probability Density Function (P.d.f.)  Single-spiked Covariance  Wishart Matrix